MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Dizziness (2194); No Code Available (3191)
Date of Event 04/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: user had an inaccurate reference.(b)(4).Note: at follow-up call on 04/15/2017 the customer stated she had vertigo but it is not related to her diabetes.The customer stated she did not currently have any diabetic symptoms and no medical intervention occured since the last call.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 240 and 202 mg/dl.The customer's expected fasting blood glucose test result range is 108 - 130 mg/dl.The customer reported feeling lightheaded, dizzy and sick; customer was unsure if it was related to her diabetes or vertigo.Customer denied need for medical attention at the time of the call.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer; customer did not have any strips that were not expired.The product is stored according to specification.The test strip lot manufacturer's expiration date is 02/28/2018 and open vial date at time of call is two weeks; customer did not have any more strips of this lot number.The meter memory was reviewed for previous test result history: (b)(6).Memory concerns: 194mg/dl, 240mg/dl, 202mg/dl.Customer called in stating meter is reading too high.Customer states she is uncomfortable with the readings obtained.Customer no longer has any strips of the strips she was using with lot number mt1924.Customer unable to run back-to-back blood test as she does not have any strips that are unexpired.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6552067
Report Number1000113657-2017-00802
Device Sequence Number10914156
Product Code NBW
UDI-Device Identifier00011822445610
UDI-Public(01)00011822445610
Combination Product (Y/N)N
Initial Reporter StateMI
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2018
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMT1924
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2017
Initial Report FDA Received Date05/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY